Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jun 9, 2011, 7:00 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 7:00 PM EDT (23:00 UTC)
- Expired
- Jun 9, 2011, 7:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 93 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 12:06 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 11.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
275 WUUS51 KCAR 092300 SVRCAR MEC009-019-029-092345- /O.NEW.KCAR.SV.W.0035.110609T2300Z-110609T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CARIBOU ME 700 PM EDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE... NORTHEASTERN HANCOCK COUNTY IN SOUTHEAST MAINE... WEST CENTRAL WASHINGTON COUNTY IN SOUTHEAST MAINE... * UNTIL 745 PM EDT * AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 23 MILES NORTHWEST OF GRAND LAKE STREAM...OR 15 MILES EAST OF LINCOLN...AND MOVING SOUTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES.. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS THE LINCOLN AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR MAINE. && LAT...LON 4530 6762 4492 6779 4510 6840 4540 6821 TIME...MOT...LOC 2300Z 295DEG 40KT 4529 6814 $$ FOSTER
2 follow-up statements
145 WWUS51 KCAR 092323 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 723 PM EDT THU JUN 9 2011 MEC009-019-029-092345- /O.CON.KCAR.SV.W.0035.000000T0000Z-110609T2345Z/ PENOBSCOT ME-WASHINGTON ME-HANCOCK ME- 723 PM EDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR NORTHEASTERN HANCOCK...WEST CENTRAL WASHINGTON AND EXTREME EAST CENTRAL PENOBSCOT COUNTIES... AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRAND LAKE STREAM...OR 27 MILES WEST OF CALAIS...MOVING SOUTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR MAINE. && LAT...LON 4507 6814 4537 6811 4530 6762 4492 6779 TIME...MOT...LOC 2323Z 295DEG 40KT 4518 6781 $$ FOSTER
970 WWUS51 KCAR 092337 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 737 PM EDT THU JUN 9 2011 MEC009-019-029-092348- /O.EXP.KCAR.SV.W.0035.000000T0000Z-110609T2345Z/ PENOBSCOT ME-WASHINGTON ME-HANCOCK ME- 737 PM EDT THU JUN 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK...WEST CENTRAL WASHINGTON AND EXTREME EAST CENTRAL PENOBSCOT COUNTIES WILL EXPIRE AT 745 PM EDT... PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR MAINE. LAT...LON 4507 6815 4537 6811 4530 6762 4492 6779 TIME...MOT...LOC 2338Z 295DEG 40KT 4511 6760 $$ FOSTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:58 PM EDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jun 9, 2:58 PM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 258 PM EDT THU JUN 9 2011 .SYNOPSIS... A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. STRONG CANADIAN HIGH PRESSURE WILL FOLLOW FOR FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... SEVERE WEATHER THE MAIN CONCERN INTO EARLY EVENING. SEVERE TSTM WATCH REMAINS UP THROUGH 00Z. NORTHERN AREAS SHOULD SEE THINGS WIND DOWN LATER THIS AFTERNOON AS THE FRONT MOVES THROUGH THE NORTHERN 3RD OF THE CWA. IT IS LOOKING LIKE MORE OF A HEAVY RAIN THREAT FOR THE NORTHERN 3RD OF THE CWA W/ANTECEDENT CONDITIONS FAVORABLE FOR MUCH RUNOFF AFTER INITIAL RAINFALL. FURTHER SOUTH TOWARD CENTRAL AND DOWNEAST REGION...ATMOSPHERE RIPE FOR SEVERE STORM INITIATION W/LIS HITTING -8. SPC MESOANALYSIS PAGE SHOWED 0-3KM EHI HITTING 2-3 AS OF 17Z W/THE BROOKS-CRAVEN SIGNIFICANT SEVERE CLIMBING TO 40000 WHICH IS IN THE BALLPARK FOR SEVERE POTENTIAL. HRRR3KM AND RUC INDICATING SBCAPES CLIMBING TO 2500-3000J/KG. DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT W/ROTATION SHOWING MORE SIGNS GIVEN HELICITY VALUES HITTING 200+ AND LCLS DROPPING BELOW 3K FT. THINGS SHOULD BE DYING DOWN THIS EVENING AFTER 00Z AS THE FRONT MOVES TO THE COAST. WILL DROP MENTION OF THUNDER AFT 02Z AS AIRMASS STABILIZES. WE ARE NOT LOOKING FOR ANY FOG DEVELOPMENT AS WINDS WILL STAY UP AROUND 10 MPH OUT OF THE NORTH. CAA BEHIND THE FRONT WILL ALLOW FOR SOME CHILLY TEMPERATURES AS SKIES CLEAR LATER TONIGHT. BELOW NORMAL READINGS FOR EARLY JUNE W/40S FOR MUCH OF THE CWA MINUS THE COAST. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... FRIDAY WILL FEATURE PLENTY OF SUNSHINE ACROSS THE FORECAST AREA ALONG WITH BREEZY WINDS OUT OF THE NORTH AND SEASONALLY COOL TEMPERATURES. AS HIGH PRESSURE SETTLES IN FRIDAY NIGHT THIS WILL LEAD TO DIMINISHING WINDS. THE LIGHT WINDS AND MAINLY CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING WITH LOWS POTENTIALLY DIPPING INTO THE UPPER 30S ACROSS PARTS OF THE NORTHERN TIER AND LOW TO MID 40S FARTHER SOUTH. CONDITIONS WILL REMAIN DRY THROUGH THE DAY SATURDAY HOWEVER CLOUDS WILL BEGIN TO INCREASE AHEAD OF THE NEXT LOW PRESSURE SYSTEM. THIS SYSTEM WILL OVERSPREAD THE FORECAST AREA WITH RAIN FROM WEST TO EAST THROUGH SATURDAY NIGHT WITH THE WET WEATHER LINGERING THROUGH SUNDAY ALONG WITH COOL TEMPERATURES. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... UNSETTLED WEATHER WILL PERSIST THROUGH SUNDAY NIGHT AND MONDAY WITH PRECIPITATION GRADUALLY BECOMING MORE SHOWERY IN NATURE AS OPPOSED TO STEADY RAIN. THIS SYSTEM WILL DEPART BY TUESDAY LEAVING NORTHWEST WINDS AND COOL TEMPERATURES IN ITS WAKE. THE UPPER LEVEL PATTERN LOOKS TO REMAIN FAIRLY PROGRESSIVE AND THIS WILL RESULT IN THE NEXT SYSTEM ARRIVING AS EARLY AS NEXT WEDNESDAY WITH SHOWERS AND LASTING INTO THURSDAY. TEMPERATURES IN THE LONG RANGE WILL BE SEVERAL DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... NEAR TERM: MVFR W/PERIODS OF IFR THROUGH THE EVENING AND THEN VFR. SHORT TERM: VFR THROUGH SATURDAY AND THEN CONDITIONS DETERIORATING TO MVFR AND IFR BY SUNDAY IN RAIN AND SHOWERS. VFR WITH PERIODS OF MVFR EARLY NEXT WEEK IN LINGERING SHOWERS. && .MARINE... NEAR TERM: NO HEADLINES ATTM. SHORT TERM: NO HEADLINES THROUGH THE PERIOD. WNAWAVE DOES BRING WAVES UP TO AROUND 5 FT LATE IN THE PERIOD. WINDS DO COME UP TO 15 KT LATE SUNDAY INTO MONDAY. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...HEWITT SHORT TERM...FITZSIMMONS LONG TERM...FITZSIMMONS AVIATION...HEWITT MARINE...HEWITT/FITZSIMMONS
Hazardous weather outlook, Jun 9, 3:10 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 310 PM EDT THU JUN 9 2011 MEZ001>006-010-011-015>017-029>032-101915- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 310 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ050>052-101915- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 310 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. HEWITT
In the hours before
Local storm report, Jun 9, 3:53 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
353 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 4 NW WOODLAND 46.93N 68.20W
06/08/2011 AROOSTOOK ME PUBLIC
NUMEROUS TREES UPROOTED
0636 PM TSTM WND DMG 2 NW WOODLAND 46.91N 68.17W
06/08/2011 AROOSTOOK ME PUBLIC
SEVERAL LARGE TREES UPROOTED
&&
NRRLocal storm report, Jun 9, 4:49 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
449 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST SEBEC 45.27N 69.12W
06/09/2011 E58.00 MPH PISCATAQUIS ME TRAINED SPOTTER
0205 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/09/2011 PISCATAQUIS ME PUBLIC
TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.
0224 PM TSTM WND DMG MILO 45.25N 68.99W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0224 PM TSTM WND DMG BOWERBANK 45.27N 69.21W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
&&
MIKEHLocal storm report, Jun 9, 4:55 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
455 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST SEBEC 45.27N 69.12W
06/09/2011 E58.00 MPH PISCATAQUIS ME TRAINED SPOTTER
0205 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/09/2011 PISCATAQUIS ME PUBLIC
TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.
0224 PM TSTM WND DMG BOWERBANK 45.27N 69.21W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0224 PM TSTM WND DMG MILO 45.25N 68.99W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0330 PM HAIL 2 NE FORT FAIRFIELD 46.79N 67.80W
06/09/2011 E1.00 INCH AROOSTOOK ME NWS EMPLOYEE
0438 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGHWAY 161.
0444 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGH STREET IN CARIBOU.
0450 PM FLASH FLOOD 2 E CARIBOU 46.86N 67.97W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
ROAD.
&&
MIKEHLocal storm report, Jun 9, 5:01 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
501 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST SEBEC 45.27N 69.12W
06/09/2011 E58.00 MPH PISCATAQUIS ME TRAINED SPOTTER
0205 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/09/2011 PISCATAQUIS ME PUBLIC
TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.
0224 PM TSTM WND DMG BOWERBANK 45.27N 69.21W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0224 PM TSTM WND DMG MILO 45.25N 68.99W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0430 PM HAIL 2 NE FORT FAIRFIELD 46.79N 67.80W
06/09/2011 E1.00 INCH AROOSTOOK ME NWS EMPLOYEE
0438 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGHWAY 161.
0444 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGH STREET IN CARIBOU.
0450 PM FLASH FLOOD 2 E CARIBOU 46.86N 67.97W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
ROAD.
&&
MIKEHLocal storm report, Jun 9, 6:30 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
630 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST SEBEC 45.27N 69.12W
06/09/2011 E58.00 MPH PISCATAQUIS ME TRAINED SPOTTER
0205 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/09/2011 PISCATAQUIS ME PUBLIC
TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.
0224 PM TSTM WND DMG BOWERBANK 45.27N 69.21W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0224 PM TSTM WND DMG MILO 45.25N 68.99W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0415 PM TSTM WND DMG 3 W FORT FAIRFIELD 46.77N 67.90W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
TREES DOWN ON ABOUT 6 INCHES ACROSS. GRAVEL AND DIRT
ACROSS ROAD.
0430 PM HAIL 2 NE FORT FAIRFIELD 46.79N 67.80W
06/09/2011 E1.00 INCH AROOSTOOK ME NWS EMPLOYEE
0438 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGHWAY 161.
0444 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGH STREET IN CARIBOU.
0445 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME LAW ENFORCEMENT
DAMAGE AND DEBIRS ON GRIMES MILL ROAD.
0450 PM FLASH FLOOD 2 E CARIBOU 46.86N 67.97W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
ROAD.
0500 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME LAW ENFORCEMENT
DEBRIS ON LIMESTONE STREET.
0500 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME LAW ENFORCEMENT
RIVER ROAD DAMAGED BY FLOOD WATERS.
0600 PM FLASH FLOOD 3 NW FORT FAIRFIELD 46.81N 67.87W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
STRICKLAND ROAD WASHED OUT BY HEAVY RAIN.
&&
MIKEHLocal storm report, Jun 9, 7:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
700 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST SEBEC 45.27N 69.12W
06/09/2011 E58.00 MPH PISCATAQUIS ME TRAINED SPOTTER
0205 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/09/2011 PISCATAQUIS ME PUBLIC
TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.
0220 PM TSTM WND DMG MILO 45.25N 68.99W
06/09/2011 PISCATAQUIS ME CO-OP OBSERVER
TREE LIMB APPROXIMATELY 2 FT AROUND DOWN ACROSS POWER
LINE.
0224 PM TSTM WND DMG MILO 45.25N 68.99W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0224 PM TSTM WND DMG BOWERBANK 45.27N 69.21W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0415 PM TSTM WND DMG 3 W FORT FAIRFIELD 46.77N 67.90W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
TREES DOWN ON ABOUT 6 INCHES ACROSS. GRAVEL AND DIRT
ACROSS ROAD.
0430 PM TSTM WND DMG 3 N FORT FAIRFIELD 46.82N 67.83W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
TREES DOWN ON ROUTE 1A BETWEEN FORT FAIRFIELD AND
LIMESTONE
0430 PM HAIL 2 NE FORT FAIRFIELD 46.79N 67.80W
06/09/2011 E1.00 INCH AROOSTOOK ME NWS EMPLOYEE
0438 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGHWAY 161.
0444 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGH STREET IN CARIBOU.
0445 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME LAW ENFORCEMENT
DAMAGE AND DEBIRS ON GRIMES MILL ROAD.
0450 PM FLASH FLOOD 2 E CARIBOU 46.86N 67.97W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
ROAD.
0500 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME LAW ENFORCEMENT
DEBRIS ON LIMESTONE STREET.
0500 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME LAW ENFORCEMENT
RIVER ROAD DAMAGED BY FLOOD WATERS.
0600 PM FLASH FLOOD 3 NW FORT FAIRFIELD 46.81N 67.87W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
STRICKLAND ROAD WASHED OUT BY HEAVY RAIN.
0630 PM TSTM WND DMG LINCOLN 45.36N 68.51W
06/09/2011 PENOBSCOT ME LAW ENFORCEMENT
LARGE TREE DOWN ON A HOUSE IN LINCOLN.
0630 PM TSTM WND DMG LINCOLN 45.36N 68.51W
06/09/2011 PENOBSCOT ME LAW ENFORCEMENT
NUMEROUS TREES DOWN IN LINCOLN.
&&
MIKEHThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:31 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 26 min |
| Jun 9, 1:29 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 46 min |
| Jun 9, 2:19 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 41 min |
| Jun 9, 3:09 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 16 min |
| Jun 9, 3:34 PM EDT | Flash Flood Warning | CAR | Aroostook | 2 hr |
| Jun 9, 3:58 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 47 min |
| Jun 9, 4:02 PM EDT | Tornado Warning | CAR | Aroostook | 28 min |
| Jun 9, 4:10 PM EDT | Flash Flood Warning | CAR | Aroostook | 3 hr |
| Jun 9, 5:23 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 52 min |
| Jun 9, 6:22 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 38 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.